# SDR TWAA9812514

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 993
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND FUSELAGE CORROSION CLEAN UP BEYOND MANUAL LIMITS, 30 PERCENT REMOVED, AT FS 993, LONGERON 29L ON FUSELAGE SKIN.  REPAIRED DAMAGED AREA BY BLENDING OUT AREA AND INSTALLING A DOUBLER PER SRM 53-04, FIG 38 PAGE 209, CONDITION 3.
